# SDR AALA202507109585

- Difficulty date: July 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 29,201 hours, 13,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK ESPU SYS TEST FAILED. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY IAW AMM 33-51-38.
